Topology of special generic maps into R^3

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)161-186
JournalMatematica Contemporanea
Volume5
Publication statusPublished - 1993

Cite this

Topology of special generic maps into R^3. / Saeki, Osamu.

In: Matematica Contemporanea, Vol. 5, 1993, p. 161-186.

Research output: Contribution to journalArticle

@article{8a3c6ec158a64457a76da27efd23685b,
title = "Topology of special generic maps into R^3",
author = "Osamu Saeki",
year = "1993",
language = "English",
volume = "5",
pages = "161--186",
journal = "Matematica Contemporanea",

}

TY - JOUR

T1 - Topology of special generic maps into R^3

AU - Saeki, Osamu

PY - 1993

Y1 - 1993

M3 - Article

VL - 5

SP - 161

EP - 186

JO - Matematica Contemporanea

JF - Matematica Contemporanea

ER -